# SDR AALA202404032454

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 64,887 hours, 26,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXIT EMERGENCY LIGHT (SLIDE LIGHT) LEFT HAND ADJACENT TO FORWARD ENTRY DOOR INOPERATIVE. REMOVED AND REPLACED LAMP ON EMERGENCY SLIDE LIGHT LEFT HAND ADJACENT TO FORWARD ENTRY DOOR. PER B737NG AMM 33-51-04-960-801. PERFORMED OPERTIONAL TEST GOOD, PER B737 AMM 33-51-04-960-801 STEP 4.
